# SDR SWAA2014042227311

- Difficulty date: April 8, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 50,890 hours, 29,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT NR 3 WINDOW FRAME E - F POST CRACKED INDICATION IN 2ND HOLE FROM BOTTOM.  REPAIRED POST IAW ACO.
